# SDR SWAA2023042521496

- Difficulty date: March 28, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,994 hours, 9,669 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; LBL 1; WL 208<[01] NO ALLOWABLE DAMAGE FOUND ON SRM PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C REPLACEMENT OF THE PART;[02] REMOVED DAMAGED BREAK PANEL AT STA 540 LBL 1; WL 207 IAW SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW PANEL BREAK I.A.W BOIEING DRAWING 143A0060 AND SRM. 51-10-05-OG-0. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] INSTALLED NEW BREAK PANEL AT STA 540 LBL 1; WL 208 I.A.W BOEING DRAWING 143A0060 AND SRM. 51-40-02-OG-0.;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE.
